# SDR UPS98826688

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, FRAME TO FLOOR FITTING AT FUSELAGE STATION 35 RIGHT SIDE IS CORRODED  ON AFT FACE.  REMOVED 4597643 1 ATTACHED FITTING AT FS 35 RECEIVED NEW 4597643-1.  ATTACHED FITTING FROM STORES DRILLED 4597643-1 ATTACHED FITTING IAW DC8 SRM 51 1 24.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED 4597643-1, FITTING IAW DC8 SRM 51 3 0 AND DC8 SRM 51 1 20D.
